Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 4, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jan 11, 2020, 4:04 PM CST for 5 counties in Alabama. It was in force for 71 min. 24 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 11, 2020, 4:04 PM CST (22:04 UTC)
- Expired
- Jan 11, 2020, 5:15 PM CST
- In force
- 71 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL
The radar
The Ft Rucker radar (KEOX), 13 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 11, 4:05 PM CST | TSTM WND DMG | Enterprise, AL | SOCIAL MEDIA PICTURE OF A LARGE TREE BRANCH SNAPPED OFF IN A DRIVEWAY IN ENTERPRISE. |
| Jan 11, 4:11 PM CST | TSTM WND DMG | 1 Ese Battens Crossroad, AL | TREES DOWN IN THE AREA OF COUNTY ROAD 715. |
| Jan 11, 4:11 PM CST | TSTM WND DMG | Keyton, AL | TREES DOWN ON HIGHWAY 167 SOUTH AT COUNTY ROAD 709. |
| Jan 11, 4:20 PM CST | TSTM WND DMG | 1 Ne Ozark, AL | NUMEROUS TREES DOWN. |
| Jan 11, 4:25 PM CST | TSTM WND DMG | Fort Rucker, AL | REPORT OF TREES DOWN AT FORT RUCKER ON WHITTAKER ROAD AND ANDREWS AVE. |
| Jan 11, 4:25 PM CST | TSTM WND DMG | Geneva, AL | REPORT OF TREES DOWN IN THE GENEVA AREA. |
| Jan 11, 4:25 PM CST | TSTM WND DMG | Skipperville, AL | REPORT OF TREE AND POWER LINE DOWN IN SKIPPERVILLE. |
| Jan 11, 4:25 PM CST | TSTM WND GST 52 | 1 Nw Cairns Aaf, AL | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 1 NW CAIRNS AAF. AWOS STATION KOZR OZARK CAIRNS AAF. |
| Jan 11, 4:25 PM CST | NON-TSTM WND GST 52 | 1 Nw Cairns Aaf, AL | AWOS STATION KOZR OZARK CAIRNS AAF. |
| Jan 11, 4:31 PM CST | TSTM WND GST 46 | 2 Se Edwin, AL | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 2 SE EDWIN. MESONET STATION DW7933 EDWIN. |
| Jan 11, 4:31 PM CST | NON-TSTM WND GST 46 | 2 Se Edwin, AL | MESONET STATION DW7933 EDWIN. |
| Jan 11, 4:35 PM CST | TSTM WND DMG | Newton, AL | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM NEWTON. NUMEROUS TREES DOWN. |
| Jan 11, 4:43 PM CST | TSTM WND DMG | 2 Ssw Hartford, AL | BROKEN POWER POLE OFF THE BURCH POND SUBSTATION IN THE HARTFORD AREA. |
| Jan 11, 4:47 PM CST | TSTM WND DMG | Wicksburg, AL | TREES AND POWER LINES DOWN IN THE WICKSBURG AREA VIA DOTHAN HOUSTON COUNTY EMA FACEBOOK PAGE. |
| Jan 11, 4:50 PM CST | TSTM WND DMG | Pinckard, AL | NUMEROUS TREES DOWN. |
| Jan 11, 4:55 PM CST | TSTM WND DMG | Slocomb, AL | TREES DOWN IN THE SLOCOMB AREA. |
| Jan 11, 4:56 PM CST | TSTM WND DMG | 2 Wnw Jones Crossroads, AL | TREES AND POWER LINES DOWN IN THE BAY SPRINGS AREA REPORTED VIA THE DOTHAN HOUSTON COUNTY EMA FACEBOOK PAGE. |
| Jan 11, 5:00 PM CST | TSTM WND DMG | 1 Ne Napier Field, AL | POWERLINE DOWN ON HWY-134 NEAR DHN. |
| Jan 11, 5:00 PM CST | TSTM WND DMG | 1 Wnw Green Acres, AL | REPORT OF TREE DOWN ACROSS EDINBURG DRIVE IN THE HIGHLANDS. |
| Jan 11, 5:00 PM CST | TSTM WND DMG | Jones Crossroads, AL | ONE TREE DOWN IN YARD OFF BRANNON STAND AND FORTNER. |
| Jan 11, 5:00 PM CST | TSTM WND GST 64 | 1 Ne Napier Field, AL | SUSTAINED 48-MPH WINDS (GUSTED TO 64 MPH) AT KDHN. |
| Jan 11, 5:00 PM CST | NON-TSTM WND GST 64 | Napier Field, AL | ASOS STATION KDHN DOTHAN. |
| Jan 11, 5:09 PM CST | TSTM WND DMG | 2 W Dothan, AL | STOPLIGHTS BLOWN OFF FROM WIRES ON US-84 AND WESTGATE PKWY. |
| Jan 11, 5:10 PM CST | TSTM WND DMG | 1 Nne Screamer, AL | TWO TREES DOWN ON CR-95 S. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 19 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 11, 2:44 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
092
WUUS52 KTAE 112204
SVRTAE
ALC031-045-061-067-069-112330-
/O.NEW.KTAE.SV.W.0004.200111T2204Z-200111T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
404 PM CST Sat Jan 11 2020
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Dale County in southeastern Alabama...
Western Henry County in southeastern Alabama...
Southeastern Coffee County in southeastern Alabama...
Geneva County in southeastern Alabama...
Northwestern Houston County in southeastern Alabama...
* Until 530 PM CST.
* At 404 PM CST, severe thunderstorms were located along a line
extending from Ariton to 8 miles south of Samson, moving northeast
at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Daleville, Abbeville, Geneva, Enterprise, Dothan, Fort Rucker,
Ozark, Headland, Hartford, Taylor, Midland City, Level Plains,
Slocomb, Samson, Newton, New Brockton, Ariton, Pinckard, Malvern
and Clayhatchee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for southeastern
Alabama...the Panhandle of Florida...and southwestern Georgia.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tallahassee.
&&
LAT...LON 3176 8513 3174 8512 3099 8556 3099 8609
3162 8576 3162 8542 3171 8542 3170 8522
3177 8516
TIME...MOT...LOC 2204Z 244DEG 27KT 3162 8571 3100 8607
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
42-DVD4 follow-up statements
545
WWUS52 KTAE 112235
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
435 PM CST Sat Jan 11 2020
ALC031-112245-
/O.CAN.KTAE.SV.W.0004.000000T0000Z-200111T2330Z/
Coffee AL-
435 PM CST Sat Jan 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COFFEE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CST for southeastern
Alabama...the Panhandle of Florida...and southwestern Georgia.
LAT...LON 3176 8513 3174 8512 3099 8556 3099 8591
3120 8581 3120 8579 3124 8579 3162 8561
3162 8542 3171 8542 3170 8522 3177 8516
TIME...MOT...LOC 2235Z 258DEG 31KT 3168 8533 3102 8587
$$
ALC045-061-067-069-112330-
/O.CON.KTAE.SV.W.0004.000000T0000Z-200111T2330Z/
Dale AL-Henry AL-Geneva AL-Houston AL-
435 PM CST Sat Jan 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CST
FOR DALE...WESTERN HENRY...EASTERN GENEVA AND NORTHWESTERN HOUSTON
COUNTIES...
At 435 PM CST, severe thunderstorms were located along a line
extending from near Richards Crossroads to Geneva, moving east at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Daleville, Abbeville, Dothan, Geneva, Ozark, Headland, Fort Rucker,
Hartford, Taylor, Midland City, Level Plains, Slocomb, Newton,
Pinckard, Malvern, Clayhatchee, Grimes, Newville, Esto and Napier
Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for southeastern
Alabama...the Panhandle of Florida...and southwestern Georgia.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 3176 8513 3174 8512 3099 8556 3099 8591
3120 8581 3120 8579 3124 8579 3162 8561
3162 8542 3171 8542 3170 8522 3177 8516
TIME...MOT...LOC 2235Z 258DEG 31KT 3168 8533 3102 8587
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
42-DVD870
WWUS52 KTAE 112254
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
454 PM CST Sat Jan 11 2020
ALC045-061-067-069-112330-
/O.CON.KTAE.SV.W.0004.000000T0000Z-200111T2330Z/
Dale AL-Henry AL-Geneva AL-Houston AL-
454 PM CST Sat Jan 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CST
FOR EASTERN DALE...WESTERN HENRY...EASTERN GENEVA AND NORTHWESTERN
HOUSTON COUNTIES...
At 454 PM CST, severe thunderstorms were located along a line
extending from near Richards Crossroads to 6 miles south of Hartford,
moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Abbeville, Dothan, Headland, Ozark, Hartford, Taylor, Midland City,
Slocomb, Newton, Pinckard, Malvern, Grimes, Newville, Esto, Napier
Field, Black, Scottsboro Crossroads, Light, Thomas Mill Creek and
Wicksburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for southeastern
Alabama...the Panhandle of Florida...and southwestern Georgia.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 3176 8513 3174 8512 3099 8556 3099 8578
3118 8570 3123 8566 3162 8548 3162 8542
3171 8542 3170 8522 3177 8516
TIME...MOT...LOC 2254Z 252DEG 29KT 3174 8519 3102 8567
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
42-DVD731
WWUS52 KTAE 112256
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
456 PM CST Sat Jan 11 2020
ALC045-061-067-069-112330-
/O.CON.KTAE.SV.W.0004.000000T0000Z-200111T2330Z/
Dale AL-Henry AL-Geneva AL-Houston AL-
456 PM CST Sat Jan 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CST
FOR SOUTHEASTERN DALE...WESTERN HENRY...EASTERN GENEVA AND
NORTHWESTERN HOUSTON COUNTIES...
At 456 PM CST, severe thunderstorms were located along a line
extending from near Richards Crossroads to 6 miles south of Hartford,
moving northeast at 30 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Abbeville, Dothan, Headland, Hartford, Taylor, Midland City, Slocomb,
Pinckard, Malvern, Grimes, Newville, Esto, Napier Field, Black,
Hollis Dairy Road, Kirkland Crossroads, Scottsboro Crossroads, Double
Bridges, Graball and Dancey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for southeastern
Alabama...the Panhandle of Florida...and southwestern Georgia.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 3176 8513 3174 8512 3099 8556 3099 8578
3117 8565 3122 8561 3150 8539 3159 8535
3170 8530 3170 8522 3177 8516
TIME...MOT...LOC 2256Z 244DEG 27KT 3174 8519 3102 8567
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
42-DVD459
WWUS52 KTAE 112315 RRA
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
515 PM CST Sat Jan 11 2020
ALC045-061-067-069-112325-
/O.CAN.KTAE.SV.W.0004.000000T0000Z-200111T2330Z/
Dale AL-Henry AL-Geneva AL-Houston AL-
515 PM CST Sat Jan 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DALE...WESTERN
HENRY...EASTERN GENEVA AND NORTHWESTERN HOUSTON COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CST for southeastern
Alabama...the Panhandle of Florida...and southwestern Georgia.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.
LAT...LON 3176 8513 3174 8512 3099 8556 3099 8578
3117 8565 3122 8561 3150 8539 3159 8535
3170 8530 3170 8522 3177 8516
TIME...MOT...LOC 2312Z 244DEG 27KT 3179 8506 3107 8554
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 1:48 PM CST, 2 hours 16 minutes earlier.
Area forecast discussion, Jan 11, 1:48 PM CST, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
248 PM EST Sat Jan 11 2020
...SQUALL LINE OF SEVERE THUNDERSTORMS TO ENTER FORECAST AREA LATE
THIS AFTERNOON...
.NEAR TERM [Through Tonight]...
Severe QLCS has entered southern Alabama moving towards our western
CWA over the next several hours. The atmosphere is ripe for this
line to continue its severe characteristics as it reaches SE AL and
the western FL panhandle. SPC has continued the enhanced risk for
this area with the main threat of damaging winds and isolated
tornadoes. Time of arrival into these areas will be later this
afternoon and early evening. There is also development ahead of the
line as well so will need to watch this closely for any development.
The dynamics will move north and slowly away from the area this
evening and overnight at which time the best lift moves with it.
Instability will decrease but good shear will remain. The line will
slowly weaken as it makes it into Albany/Tallahassee areas but still
should remain strong to severe. Timing into these areas will be
early evening into the overnight hours. The line is progged by the
models to move against the ridge and weaken further and possibly
begin to fall apart as it reaches our eastern sections in the
overnight hours.
.SHORT TERM [Sunday through Monday night]...
By 12Z Sunday, the potent short wave will will have lifted into the
northeastern states as another rotates into the Great Plains. These
impulses will be kept away from our forecast area by deep-layer
ridging to our southeast. As the forcing flees northeastward, the
cold front will rather abruptly come to a halt about half to 2/3 of
the way across our forecast area by daybreak. It will then retreat
northwestward as a warm front all the way to the Tennessee Valley by
12Z Tuesday. This pattern will keep temperatures well above normal
with highs mainly in the 70s and lows around 60 or so. A few spots
will reach 80 degrees Sunday and Monday south and east of
Tallahassee and Valdosta. The warm humid air mass and proximity of
the front will result in scattered showers and isolated
thunderstorms across the forecast area Sunday. By Monday, highest
PoPs will be across our northern zones as the front retreats.
.LONG TERM [Tuesday Through Saturday]...
Deep layer ridging over the Gulf of Mexico will keep temperatures
well above seasonal levels all week with high ranging from the
mid 70s to around 80 degrees. The front will push back south
toward the area and then stall over or just south of us on Friday.
The warm, humid air mass and return of the front will keep PoPs
in the forecast all week with greater chances north than south.
&&
.AVIATION...
[Through 18Z Sunday]
Gusts from the southeast continue and only to get stronger through
this afternoon and evening hours ahead of a severe QLCS currently
entering south Alabama. Used the HRRR and consensus models to
determine timing of the line. There could be showers and storms
ahead of the line as well and kept VCSH for this purpose. Winds
could be in excess of 50 knots in storms along the line.
&&
.MARINE...
Strong onshore flow ahead of a front will bring occasional gale-force
gusts into the early evening. Winds will diminish quickly overnight
as a front briefly enters the waters. Once the front retreats, light
southeast winds will persist for a couple of days with another wind
shift possible later in the week as the front returns to the area.
&&
.FIRE WEATHER...
A line of strong to severe storms will move through the area this
afternoon and into tonight. Transport winds ahead of this line are
around 40 MPH with mixing heights staying below 2000ft. There are no
fire weather concerns and fog is not forecast at this time.
&&
.HYDROLOGY...
Although we will be in an unsettled pattern, rainfall totals will
not be sufficient for any flooding concerns beyond the typical
ponding of water on roadways and low-lying areas that is seen during
stronger thunderstorms. As for the rivers, depending on releases
from Woodruff Dam, the Apalachicola River may reach minor flood state
once again early next week.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 61 76 61 79 59 / 80 50 20 20 20
Panama City 59 74 64 76 64 / 90 40 40 30 20
Dothan 55 70 63 76 62 / 90 40 50 50 30
Albany 60 73 63 79 62 / 90 60 30 40 30
Valdosta 65 78 62 79 61 / 60 50 10 30 20
Cross City 63 81 62 81 60 / 30 20 10 10 10
Apalachicola 62 73 64 73 62 / 80 30 20 20 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until midnight EST /11 PM CST/ tonight for Calhoun-
Central Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-
Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland Franklin-
Inland Gulf-Inland Wakulla-Jackson-Leon-Liberty-North
Walton-South Walton-Washington.
High Rip Current Risk through Sunday afternoon for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 4 AM EST /3 AM CST/ Sunday for Coastal
Bay-South Walton.
GA...Wind Advisory until midnight EST tonight for Baker-Ben Hill-
Calhoun-Clay-Colquitt-Decatur-Dougherty-Early-Grady-Irwin-
Lee-Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-
Thomas-Tift-Turner-Worth.
AL...Wind Advisory until 11 PM CST this evening for Coffee-Dale-
Geneva-Henry-Houston.
GM...Small Craft Advisory from 7 PM EST /6 PM CST/ this evening to 4
AM EST /3 AM CST/ Sunday for Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal waters from Mexico Beach to Okaloosa Walton County
Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
Gale Warning until 7 PM EST /6 PM CST/ this evening for Coastal
Waters From Ochlockonee River to Apalachicola Fl out to 20
Nm-Coastal waters from Mexico Beach to Apalachicola FL out
20 NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...Scholl
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...Scholl
MARINE...Wool
FIRE WEATHER...Humphreys
HYDROLOGY...WoolIn the hours before
Local storm report, Jan 11, 10:08 AM CST, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1108 AM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 AM NON-TSTM WND GST 1 E SAINT ANDREWS STATE 30.13N 85.72W
01/11/2020 M42 MPH GMZ750 FL MESONET
MESONET STATION XSTA ST. ANDREW BAY.
1100 AM NON-TSTM WND GST DOAK CAMPBELL STADIUM 30.44N 84.30W
01/11/2020 M39 MPH LEON FL MESONET
MESONET STATION 0043W DOAK CAMPBELL STADIUM
(WEATHERSTEM).
0940 AM NON-TSTM WND GST 2 E MACON COMMUNITY PAR 30.49N 84.25W
01/11/2020 M41 MPH LEON FL MESONET
MESONET STATION 1296W 2.0 SW KILLEARN
ESTATES (WEATHERSTEM).
0950 AM NON-TSTM WND GST 1 NW WARD RIDGE 29.79N 85.29W
01/11/2020 M40 MPH GULF FL MESONET
MESONET STATION 0289W 0.5 NW WARD RIDGE
(WEATHERSTEM).
1022 AM NON-TSTM WND GST 1 ESE TYNDALL AFB 30.07N 85.57W
01/11/2020 M43 MPH BAY FL AWOS
AWOS STATION KPAM TYNDALL AFB.
0856 AM NON-TSTM WND GST 5 NE WEST BAY 30.35N 85.80W
01/11/2020 M43 MPH BAY FL ASOS
ASOS STATION KECP PANAMA CITY.
&&Local storm report, Jan 11, 11:50 AM CST, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1250 PM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM NON-TSTM WND DMG LAKE ELLA 30.47N 84.28W
01/11/2020 LEON FL PUBLIC
PUBLIC REPORTED A FEW TREES DOWN IN THE
TALLAHASSEE AREA DUE TO STRONG
NON-THUNDERSTORM WINDS.
&&Local storm report, Jan 11, 3:50 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
450 PM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TSTM WND DMG EARLYTOWN 31.13N 86.13W
01/11/2020 GENEVA AL COUNTY OFFICIAL
COFFEE COUNTY REPORTING TREES ACROSS THE
ROAD ON HWY 52.
&&
FDLocal storm report, Jan 11, 3:53 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
453 PM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM TSTM WND DMG 1 SSE RICHBURG 31.38N 85.95W
01/11/2020 COFFEE AL EMERGENCY MNGR
TREES AND LIMBS DOWN IN AND AROUND ELBA.
&&
FDLocal storm report, Jan 11, 3:57 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
457 PM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TSTM WND DMG KINSTON 31.22N 86.17W
01/11/2020 COFFEE AL COUNTY OFFICIAL
COFFEE COUNTY REPORTING TREES ACROSS THE
ROAD ON HWY 52.
&&
FDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 7:27 PM CST | Wind Advisory | TAE | Coffee, Dale, Geneva, Henry, Houston | 25 hr |
| Jan 11, 2:49 PM CST | Severe Thunderstorm Warning | TAE | Coffee, Dale, Geneva | 86 min |
| Jan 11, 4:38 PM CST | Severe Thunderstorm Warning | TAE | Henry | 79 min |
| Jan 11, 4:45 PM CST | Severe Thunderstorm Warning | TAE | Geneva, Houston | 73 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.